Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 5, 2017, 11:00 PM EDT for Banks County, Hall County, Jackson County, Georgia. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 11:00 PM EDT (03:00 UTC)
- Expired
- Apr 5, 2017, 11:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.88 in
- Wind
- 50
Counties Banks County, GA, Hall County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 137 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 11:05 PM EDT | HAIL 1 | 1 N Braselton, GA | SOCIAL MEDIA REPORT OF APPROXIMATLY 1 INCH HAIL IN BRASELTON AT THE INTERSECTION OF I-85 AND HWY 53 |
| Apr 5, 11:08 PM EDT | HAIL 1 | 1 Nw Rabbitown, GA | QUARTER SIZED HAIL AND RAINFALL RATES AT 3.5 INCHES PER HOUR AT THE HALL COUNTY EOC |
| Apr 5, 11:10 PM EDT | HAIL 1 | 1 N Braselton, GA | SOCIAL MEDIA REPORT OF APPROXIMATLY 1 INCH HAIL IN BRASELTON AT THE INTERSECTION OF I-85 AND HWY 53 |
| Apr 5, 11:20 PM EDT | HAIL 1.5 | 3 Sw Holders, GA | 1.50 INCH HAIL WAS REPORTED AS WELL AS ESTIMATED WIND GUSTS TO 50 MPH. THE HAIL WAS REPORTED TO LAST AROUND 5-6 MINUTES. |
| Apr 5, 11:25 PM EDT | HAIL 2 | 1 Wnw Jefferson, GA | SOCIAL MEDIA PHOTO OF HAIL NOTICABLY BIGGER THAN A GOLF BALL IN THE PRESERVE NEIGHBORHOOD NEAR JEFFERSON MIDDLE SCHOOL |
| Apr 5, 11:30 PM EDT | HAIL 1.75 | 1 Nne Five Points, GA | A COCORAHS SPOTTER REPORTED 1.75 INCH SIZED HAIL. |
| Apr 5, 11:35 PM EDT | HAIL 1 | 1 S Grove Level, GA | PUBLIC REPORTED QUARTER-SIZED HAIL AT THE QUIKTRIP NEAR COMMERCE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.8
The text
As transmitted.
237
WWUS82 KFFC 060300
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1100 PM EDT WED APR 5 2017
GAZ022>025-034>036-060345-
Banks GA-Hall GA-Jackson GA-Barrow GA-Forsyth GA-Gwinnett GA-
Clarke GA-
1100 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...HALL...JACKSON...
BARROW...NORTHEASTERN FORSYTH...NORTHEASTERN GWINNETT AND WESTERN
CLARKE COUNTIES UNTIL 1145 PM EDT...
At 1100 PM EDT...a strong thunderstorm was over Oakwood, or near
Gainesville...moving east at 50 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Buford, Braselton, Flowery
Branch, Oakwood, Lula, Maysville, Arcade, Nicholson, Hoschton,
Pendergrass, Gillsville, Talmo, Rest Haven, Athens-Clarke County,
Candler and Chateau Elan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3426 8337 3420 8339 3420 8340 3419 8340
3397 8348 3410 8402 3433 8397 3444 8362
3443 8361 3444 8361 3448 8349
TIME...MOT...LOC 0300Z 257DEG 45KT 3421 8385
HAIL...0.88IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 7:40 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Apr 5, 7:40 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 740 PM EDT Wed Apr 5 2017 .SHORT TERM /Tonight through Thursday Night/... A very active weather day continues this afternoon with a large area of thunderstorms across central Georgia and additional isolated thunderstorm activity farther north in northwest Georgia. Expect the risk for severe thunderstorms to continue into the evening hours both in association with the cluster of thunderstorms in southern sections of the area as well as with additional development in west and northwest Georgia ahead of the cold front. With abundant instability to our west across Alabama and extending into northwest Georgia, expect this area to become the focus for strong to severe convection later this evening. As favorable shear is also in place, tornadoes would be possible with any discreet storms that develop and push into Georgia from the west later this evening. There is a question how far east any severe thunderstorms that develop ahead of the front will be able to reach given a tongue of lower instability from the Atlanta metro area and northeastward; however, if this area is able to destabilize then the risk would exist farther east. At this time, an additional Tornado Watch has been issued for far northwest Georgia to cover the aforementioned potential increasing from the west. If conditions warrant, this watch could be extended eastward later this evening. A Flash Flood Watch also continues for much of north and portions of central Georgia into tonight given the copious amounts of rainfall experienced in many locations and associated flash flooding issues. Many locations in a band running from Carroll County eastward across the Atlanta metro and into the Athens area have already experienced 3+ inches of rainfall today with additional rainfall possible this evening. There is light at the end of the proverbial tunnel, however, as the cold front will begin to sweep through the area from the west tonight. The severe threat will end as this occurs. Gusty west to northwest winds will build in behind the front, especially during the day Thursday when sustained winds over 20 mph and gusts over 30- 35 mph will be plentiful. These winds in association with mostly cloudy conditions and even a few showers across north Georgia will provide for a much cooler day than today. Most areas across north Georgia will remain in the 50s for highs with central Georgia only mustering the 60s. Widespread low temperatures in the 40s can be expected by Friday morning with some frosty 30s possible in the north Georgia mountains. RW .LONG TERM /Friday through Wednesday/... No significant changes were made to the extended forecast. See previous discussion for more details. RW LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && AVIATION... 00Z Update... Generally MVFR conditions expected across the area through 12Z. Will see some IFR mixed in at times through 06Z. Most areas should see VFR conditions by 14-18Z. Strong to severe thunderstorms will continue moving northeast across the area, ending from west to east by 04-06Z. South to southeast winds 8-12kt will become southwest and increase to 10-15kt w/ gust 18-24kt between 02Z and 06Z most areas. West winds 15-20kt w/ gusts 25-30kt after 12Z. //ATL Confidence...00Z Update... Medium. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 50 58 41 62 / 60 20 5 0 Atlanta 49 57 42 60 / 60 20 5 0 Blairsville 44 49 35 54 / 60 40 30 20 Cartersville 48 56 41 60 / 60 30 10 0 Columbus 51 63 44 65 / 60 10 0 0 Gainesville 48 54 40 58 / 60 30 10 0 Macon 51 63 43 65 / 70 10 0 0 Rome 48 57 40 61 / 60 30 5 0 Peachtree City 49 58 41 62 / 60 20 0 0 Vidalia 54 66 45 65 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. Tornado Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Catoosa...Chattooga...Dade...Walker. && SHORT TERM...RW LONG TERM....RW AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 16 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 5, 10:08 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1008 PM EDT WED APR 5 2017
GAZ032-033-043-044-054-060245-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
1008 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...DOUGLAS...SOUTHERN COBB AND SOUTH FULTON COUNTIES UNTIL 1045
PM EDT...
At 1008 PM EDT...a strong thunderstorm was over Chapel Hill, or near
Douglasville...moving east at 45 mph.
HAZARD...Winds 40 to 50 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, Fairburn, Tyrone,
Palmetto, Lithia Springs, Sweetwater Creek State Park, Chapel Hill,
Bill Arp, Fairplay, Six Flags Over Georgia, Winston, Campbellton,
Sandtown and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3378 8483 3380 8450 3350 8453 3362 8487
TIME...MOT...LOC 0208Z 272DEG 67KT 3367 8472
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 5, 10:20 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1020 PM EDT WED APR 5 2017
GAZ022-032-033-045-060300-
North Fulton GA-Cobb GA-DeKalb GA-Forsyth GA-
1020 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
COBB...NORTHWESTERN DEKALB AND SOUTHWESTERN FORSYTH COUNTIES UNTIL
1100 PM EDT...
At 1019 PM EDT...a line of strong thunderstorms was along a line
extending from Milton to Austell...and moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Cumming, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Smyrna, Dunwoody, Milton, Sugar Hill, Chamblee,
Doraville, Austell, North Atlanta, Midtown, Fair Oaks, Mount Bethel,
Vinings and Brookwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3419 8426 3418 8406 3415 8408 3411 8410
3400 8420 3400 8423 3399 8426 3397 8426
3396 8428 3393 8426 3377 8440 3379 8461
3381 8463
TIME...MOT...LOC 0219Z 262DEG 26KT 3414 8433 3381 8464
HAIL...0.25IN
WIND...40MPHLocal storm report, Apr 5, 10:28 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 SE SUMMERVILLE 34.47N 85.33W
04/05/2017 E0.75 INCH CHATTOOGA GA PUBLIC
PENNY SIZED HAIL 1 MILE NORTH OF SLOPPY FLOYD PARK
&&
EVENT NUMBER FFC1700519
KSSpecial weather statement, Apr 5, 10:30 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT WED APR 5 2017
GAZ033>035-044>047-054-055-057-060315-
Fayette GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-
Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-South Fulton GA-
1030 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE...NORTH
FULTON...NORTHWESTERN WALTON...ROCKDALE...SOUTHWESTERN BARROW...
CLAYTON...DEKALB...GWINNETT...WESTERN HENRY AND EASTERN SOUTH FULTON
COUNTIES UNTIL 1115 PM EDT...
At 1029 PM EDT...a line of strong thunderstorms was along a line
extending from near Mechanicsville to Sweet Auburn to Sandy Creek...
and moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Lawrenceville, McDonough, Decatur, Fayetteville, Conyers,
Winder, Jonesboro, East Point, Duluth, Stockbridge, Sugar Hill,
Forest Park, Snellville, Suwanee, Riverdale, College Park, Buford,
Lilburn and Loganville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3401 8371 3373 8390 3374 8392 3371 8391
3367 8394 3335 8420 3352 8450 3376 8449
3377 8438 3405 8412 3405 8410 3407 8411
3410 8408
TIME...MOT...LOC 0229Z 278DEG 26KT 3397 8425 3376 8438 3352 8456
HAIL...0.25IN
WIND...40MPHLocal storm report, Apr 5, 10:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL VERNON FERRY ESTATES 33.04N 85.13W
04/05/2017 E1.00 INCH TROUP GA PUBLIC
QUARTER SIZED HAIL REPORTED IN THE PYNE ROAD AREA
&&
EVENT NUMBER FFC1700520
KSSpecial weather statement, Apr 5, 11:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1100 PM EDT WED APR 5 2017
GAZ022>025-034>036-060345-
Banks GA-Hall GA-Jackson GA-Barrow GA-Forsyth GA-Gwinnett GA-
Clarke GA-
1100 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...HALL...JACKSON...
BARROW...NORTHEASTERN FORSYTH...NORTHEASTERN GWINNETT AND WESTERN
CLARKE COUNTIES UNTIL 1145 PM EDT...
At 1100 PM EDT...a strong thunderstorm was over Oakwood, or near
Gainesville...moving east at 50 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Buford, Braselton, Flowery
Branch, Oakwood, Lula, Maysville, Arcade, Nicholson, Hoschton,
Pendergrass, Gillsville, Talmo, Rest Haven, Athens-Clarke County,
Candler and Chateau Elan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3426 8337 3420 8339 3420 8340 3419 8340
3397 8348 3410 8402 3433 8397 3444 8362
3443 8361 3444 8361 3448 8349
TIME...MOT...LOC 0300Z 257DEG 45KT 3421 8385
HAIL...0.88IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:11 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Apr 5, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Paulding, Polk | 29 min |
| Apr 5, 8:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Apr 5, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| Apr 5, 8:43 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Apr 5, 8:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Apr 5, 9:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 5, 9:01 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 5, 9:03 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 23 hr |
| Apr 5, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Apr 5, 9:08 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 5, 9:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 5, 9:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Apr 5, 9:32 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Apr 5, 9:33 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| Apr 5, 9:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 31 min |
| Apr 5, 9:50 PM EDT | Special Weather Statement | FFC | Wheeler | 25 min |
| Apr 5, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 48 min |
| Apr 5, 10:08 PM EDT | Special Weather Statement | FFC | Douglas | 37 min |
| Apr 5, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 46 min |
| Apr 5, 10:20 PM EDT | Special Weather Statement | FFC | Fulton | 40 min |
| Apr 5, 10:30 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett, Henry, Rockdale | 45 min |
| Apr 5, 10:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 50 min |
| Apr 5, 10:48 PM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 5, 10:52 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 5, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Meriwether, Muscogee, Talbot | 52 min |
| Apr 5, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison and 1 more | 39 min |
| Apr 5, 11:10 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale, Spalding, Walton | 50 min |
| Apr 5, 11:48 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Schley, Talbot, Taylor and 1 more | 42 min |
| Apr 5, 11:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Oconee, Walton | 20 min |
| Apr 6, 12:03 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 6, 12:10 AM EDT | Special Weather Statement | FFC | Clarke | 50 min |
| Apr 6, 12:23 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs | 52 min |
| Apr 6, 12:24 AM EDT | River Flood Warning | FFC | Madison, Oglethorpe | 24 hr |
| Apr 6, 12:29 AM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 46 min |
| Apr 6, 1:00 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Houston, Twiggs, Warren and 2 more | 45 min |
| Apr 6, 1:58 AM EDT | Special Weather Statement | FFC | Jefferson, Washington | 47 min |
| Apr 6, 3:14 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Apr 6, 4:13 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 30 hr |
| Apr 6, 11:23 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
| Apr 6, 12:21 PM EDT | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 41 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 38 hr |
| Apr 6, 3:28 PM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Apr 6, 5:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.